MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS,CMC MINI T-ROPE,1.1 MM; WASHER, BOLT, NUT
Model Number IMPL SYS,CMC MINI T-ROPE,1.1 MM
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 17th july 2025, it was reported by a distributor via email that for an ar-8919ds, implant system, cmc mini tightrope, 1.1 mm, during the final fixation of druj, it was found that the button was not attached on the cortical bone properly.The surgeon found the suture was broken.This was detected during use in an open reduction internal fixation of distal radius ulnar joint procedure on (b)(6) 2025.The procedure was completed successfully using an additional mini tightrope.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation was confirmed based on the customer¿s attached image, which showed a broken suture system and damaged buttons.

Brand Name
IMPL SYS,CMC MINI T-ROPE,1.1 MM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22727084
Report Number1220246-2025-03272
Device Sequence Number18214746
Product Code HTN
UDI-Device Identifier00888867048966
UDI-Public(01)00888867048966(11)240429(17)290331(10)15240833
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K140328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS,CMC MINI T-ROPE,1.1 MM
Device Catalogue NumberAR-8919DS
Device Lot Number15240833
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown